# SDR AALA202105179024

- Difficulty date: May 13, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 34,259 hours, 14,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG17238
- Condition: Not Reported
- Location: L1 Door
- Part time: 24,654 hours, 10,222 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 SLIDE RAFT REQUIRES REPLACEMENT. REPLACED L1 SLIDE RAFT IAW WORKCARD 08L22125001.
